# SDR SIMA20120808004

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 5,255 hours, 3,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3630, CREW REPORTED THAT ON PUSHBACK,  FLIGHT ATTENDANT ADVISED  PASSENGER "SMELLED SMOKE".   AIRCRAFT REMOVED FROM SERVICE.  RAN APU AND TURNED ON PACKS.  OPENED GASPERS AND TURNED ON ALL LIGHTING.  WALKED THROUGHOUT CABIN .  NO ODOR OR SIGHT OF ANY SMOKE.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
